# SDR DL72E010269

- Difficulty date: February 13, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 71,850 hours, 43,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420404
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AROUND THE L1 DOOR CUTOUT WAS FOUND WITH  A CRACK IN THE LOWER HINGE CUTOUT. THE CRACK WAS ROUTED OUT OF THE SKIN AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER INSTALLED PER ER/A 380012-14, REV A.
